# SDR 29GA2014111400001

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,535 hours, 36,773 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP HYDRAULIC PUMP RAN CONTINOUS AND GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION TASK WITH 5 FULL CHECKS OF LANDING GEAR, OPS CHECKS GOOD.
